AIMS Mathematics, 2020, 5(6): 6087-6107. doi: 10.3934/math.2020391

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Revisiting the Hermite-Hadamard fractional integral inequality via a Green function

1 Department of Mathematics, University of Peshawar, Peshawar, Pakistan
2 Department of Mathematics and Computer Science, Alabama State University, Montgomery, AL 36101, USA
3 Department of Mathematics, Huzhou University, Huzhou 313000, China
4 Hunan Provincial Key Laboratory of Mathematical Modeling and Analysis in Engineering, Changsha University of Science & Technology, Changsha 410114, China

The Hermite-Hadamard inequality by means of the Riemann-Liouville fractional integral operators is already known in the literature. In this paper, it is our purpose to reconstruct this inequality via a relatively new method called the green function technique. In the process, some identities are established. Using these identities, we obtain loads of new results for functions whose second derivative is convex, monotone and concave in absolute value. We anticipate that the method outlined in this article will stimulate further investigation in this direction.
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved